Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Addendum to ``Factoring polynomials over finite fields with Drinfeld modules''


Author: G. J. van der Heiden
Journal: Math. Comp. 73 (2004), 2109-2109
MSC (2000): Primary 11G09, 13P05
Published electronically: May 17, 2004
Original Article: Math. Comp. 73 (2004), 317-322.
MathSciNet review: 2034124
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. J. van der Heiden, Weil Pairing and the Drinfeld Modular Curve, PhD thesis, University of Groningen, 2003.
  • 2. -, Factoring polynomials over finite fields with Drinfeld modules, Math. Comp., 73:317-322, 2004.
  • 3. H. W. Lenstra Jr., Factoring integers with elliptic curves, Ann. of Math. (2) 126 (1987), no. 3, 649–673. MR 916721 (89g:11125), http://dx.doi.org/10.2307/1971363
  • 4. A. Panchishkin, Algorithmes rapides pour factorisation des nombres et des polynômes, test de primalité, courbes elliptiques et modules de Drinfeld, Séminaire de Théorie des Nombres, Université de Caen, Fascicule de l'année 1992-1993, pp. 1-7, 1993.
  • 5. A. Panchishkin and I. Potemine, An algorithm for the factorization of polynomials using elliptic modules, In Proceedings of the Conference ``Constructive methods and algorithms in number theory'', p. 117. Mathematical Institute of AN BSSR, Minsk, 1989 (Russian).
  • 6. I. Y. Potemine, Arithmétique des corps globaux de fonctions et géométrie des schémas modulaires de Drinfeld, PhD thesis, l'Université Joseph Fourier, Grenoble, 1997.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11G09, 13P05

Retrieve articles in all journals with MSC (2000): 11G09, 13P05


Additional Information

G. J. van der Heiden
Affiliation: Department of Philosophy, University of Nijmegen, P.O. Box 9103, 6500 HD Nijmegen, The Netherlands
Email: g.vdheiden@phil.kun.nl

DOI: http://dx.doi.org/10.1090/S0025-5718-04-01691-6
PII: S 0025-5718(04)01691-6
Received by editor(s): December 13, 2003
Published electronically: May 17, 2004
Article copyright: © Copyright 2004 American Mathematical Society